# SDR UPS08652302

- Difficulty date: May 13, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 140T0130U38
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1087 RBL 25" END WALL SUPPORT LOWER BRACKET CRACK.  CRACK LENGTH .75 INCH APPROX.  AFT CARGO COMPT STA 1087 RBL 25" LOWER SUPPORT BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
